I was instructed to use the Uring after my period last month and to replace every 3 weeks?
- 22 May 2011 by dayglovixen
- 22 May 2011
I have been on my period all this week and spotted all last week. Anyone else using the Uring every 3 weeks without a break? The plan with my gyno was to stop my periods because they are very painful and the concern is that I may have endometriosis, however, I am not sure how long I can keep this up with the cramps, moodswings, etc. I could use some advice... It seems that at this rate my cycle will never end and I am on hormone overload. Do the side effects taper off after awhile? If so, any idea how long to plan for?
Should I be using
Do you mean Uring or Nuvaring??
If you meant Nuvaring it is not uncommon to have spotting / breakthrough bleeding during the first couple of cycles. This should settle as your body adjusts to the hormones. However if the bleeding is heavy and / or prolonged you should see your doctor. Nuvaring may not be right for you. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2013 • 3 answers
Posted 4 Apr 2014 • 1 answer
Posted 7 Sep 2014 • 1 answer
Posted 3 Aug 2015 • 1 answer
Posted 2 Nov 2015 • 1 answer